# SDR SWI202407080552

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 47,214 hours, 40,761 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF CHICAGO OÂ€™HARE WHEN COMMANDED GEAR UP. GOT GEAR DISAGREE WARNING MESSAGE. NOSE DOOR OPEN WARNING.PERFORMED QRH AND TRRIED TWICE TO BING GEAR UP AND TO NO EVALUATION.   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28485614 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 28485743 FOR REPACK OF NLG SHOCK STRUT. NO FURTHER FAULTS FOUND AT THIS TIME. OPS CHECK GOOD AT THIS TIME."
